# SDR 2010FA0000450

- Difficulty date: May 5, 2010
- Submitted: May 5, 2010
- Operation: General aviation
- Aircraft: N241DE
- Make and model: Emb EMB-500
- Aircraft serial: 50000070
- Aircraft time: 129 hours, 107 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Electrical Sys
- Part number: SX7EG181
- Part serial: 0082
- Condition: Malfunctioned
- Part time: 129 hours, 107 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVE AN "ELEC XFR FAIL" CAS MESSAGE DURING EVERY ENGINE START, THEN GOES AWAY AFTER A FEW MOMENTS.
